# SDR ABXA20150604072

- Difficulty date: June 4, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 97,593 hours, 26,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32611
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT LOWER VHF ANTENNA LOCATION HAS A SCRIBE LINE THE ENTIRE PERIPHERY OF THE ANTENNA.  REPAIRED FUSELAGE SKIN AT LOWER VHF ANTENNA IAW SRM 53-60-01 REPAIR & REA B-653-61554-MR.  SDR INFO, PN 146T3261-1, PART NAME SKIN, SN NSN, FS LOCATION FROM 1197 & 95, STRINGER LOCATION 39L - 39R.  ACFT WAS GNDED.
